# SDR MALA000409

- Difficulty date: June 9, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 408
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON FLOOR SUPPORT FLANGES ON CABIN FRAME NR 2 AT STA 258.  MAINTENANCE REMOVED CENTER SUPPORT FLANGE IAW SRM 51-40-21, FABRICATED NEW SUPPORT, DRILLED, ALODINED, PRIMED AND PAINTED.  MAINTENANCE INSTALLED NEW SUPPORT FLANGE IAW SRM 51-40-21.  REMOVED CORROSION DAMAGE FROM FRAME.
